What can be done at this point to get me back to at least my old self? Very unhappy (Photo)

I had boloterro injected almost five weeks ago under my eyes. Significant bruising on my left eye (still present at the five week mark) and right eye bagginess and puffiness. Please give me advice on how I can make this better. I had the right eye dissolved with an enzyme. The doctor initially said the right eye was a lymph issue and drain part of it. It still isn't right. I, at the very least want to look like I did prior to having this done. Any advice would be greatly appreciated. Thank you.

Doctor Answers 2

Belotero and Discoloration

This is a side effect from the product and can happen with even experienced injectors.  It will go away over time or to hasten it you can have more Vitrase injected.  Best, Dr. Green

Eye Discoloration And Swelling After Filler

This is a common reaction some people have to fillers in the trough.  It is unpredictable even the best injector can have this happen its the body's response to a filler.  Reversing the filler, which may take a few injections, is important first step.  Then radiofrequency like Thermage/Venus Legacy help to improve the vascular flow/lymph flow and decrease the swelling over time.  In the future I would avoid HA fillers there or try very small amounts after this all resolves with cannula technique.  Any true discoloration can be treated with the yellow laser and/or pulsed dye laser.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.